# SDR WRL2008F00004

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C + 12A CHECK FOUND STOP RIB CRACKED AT RT OB FLAP.  IAW DOCUMENT NR 08-57-57 SECTION 1, ADJUST RT OB FLAP NR 2 UP STOP BOLT IN THE RIB.  COND CHECK NORMAL.  (K)
